# SDR NSVA20070213

- Difficulty date: August 14, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N172MJ
- Make and model: Beech 1900D
- Aircraft serial: UE72
- Aircraft time: 22,416 hours, 33,297 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Unknown
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER SYSTEM WILL NOT ARM.  FOUND CIRCUIT BREAKER POPPED, CLEANED SOLENOID AND LUBRICATED.  RAN A/C IAW BEECH MM 61-21-00.  OPS CHECK GOOD, NO FAULTS NOTED.
